A 52-year-old male asked:
Disclaimer

i am on clathromycin 500 mg + amoxicilln 1000mg + nexium (esomeprazole) 40 mg daily treatment and have stomach cramps. when shpuld i get worried and go back to dr.

1 doctor answer
Dr. Karen Butler
20 years experience Family Medicine
Treated for h pylori: Why are you on the antibiotics???? They are strong antibiotics. Discuss your symptoms with your doctor
Answered on Nov 28, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 52-year-old male asked:
Dr. Deborah Josefson
27 years experience Internal Medicine
Ulcers: H.pylori can cause gastritis and stomach ulcers so perhaps if you were symptomatic they want to decrease the acidity to promote wound healing and decr ... Read More
A 39-year-old member asked:
Dr. Gamal Boutros
38 years experience Neurology
Hypomagnesemia: Some people get problems with magnesium absorption in small bowel or you may be on diuretics or have malabsorption--so you could measure magnesium in ... Read More
2
2 thanks
A 27-year-old male asked:
Dr. Richard Zimon
58 years experience Internal Medicine
Although your: symptoms sound like classic GERD , you should have an evaluation by your GP or possibly a Gastroenterologist. Hope this is helpful! Dr Z
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month